International Journal of Scientific and Research Publications

IJSRP, Volume 5, Issue 1, January 2015 Edition [ISSN 2250-3153]


Double Dirichlet Average of M-series and Fractional Derivative
      Mohd. Farman Ali, Renu Jain, Manoj Sharma
Abstract: In this present paper we establish the results of Double Dirichlet average of M-Series and use fractional derivative. Some particular cases of our result are the generalization of earlier results.

Reference this Research Paper (copy & paste below code):

Mohd. Farman Ali, Renu Jain, Manoj Sharma (2018); Double Dirichlet Average of M-series and Fractional Derivative; Int J Sci Res Publ 5(1) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0115.php?rp=P373536
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.